MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number SL-2000M2095L
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: reason of complaint: microair in blood line.Patient injury: no.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples or photos were submitted to the manufacturer for evaluation.Although no samples were provided, the reported event is similar to a known issue of air in line during use.A review of the discrepancy management system (dsms) database was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation, the reported issue is due to a defect related to a tubing material change previously implemented.The change in tubing resin can lead to bubbles adhering to the inside of the arterial bloodline, in the segment between the patient connector and the blood pump.These bubbles are not being drawn into the bloodline from the external environment, but rather are the result of degassing of blood on the arterial side of the blood pump due to the high negative pressure within the tubing.With the previous tubing resin, these bubbles remained in the blood and were compressed or dissolved via the positive pressure applied post blood pump.With the new resin, these small bubbles adhere to the inside of the bloodline and may gather together to form larger bubbles.Further investigation of the issue is ongoing, and an action plan will be developed upon completion of the investigation.Urgent medical device correction 2521402-2/17/26-003-c [fda res # 98552] was issued to inform users of the issue and provide information to reduce the risk.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
HEMODIALYSIS BLOODLINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23757178
Report Number2521402-2025-01545
Device Sequence Number10105696
Product Code FJK
UDI-Device Identifier04046955348909
UDI-Public(01)04046955348909(17)280607(10)A2500253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSL-2000M2095L
Device Lot NumberA2500253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FDA RES # 98552
Patient Sequence Number1
Patient SexUnknown